Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimizing setups for cycle-free ordered sets


Authors: D. Duffus, I. Rival and P. Winkler
Journal: Proc. Amer. Math. Soc. 85 (1982), 509-513
MSC: Primary 06A10
DOI: https://doi.org/10.1090/S0002-9939-1982-0660592-3
MathSciNet review: 660592
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A machine performs a set of jobs one at a time subject to a set of precedence constraints. We consider the problem of scheduling the jobs to minimize the number of "setups".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A10

Retrieve articles in all journals with MSC: 06A10


Additional Information

Article copyright: © Copyright 1982 American Mathematical Society